# SDR CALA2017082102798

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 61,247 hours, 21,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120034
- Condition: Bent
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME IS BENT AT BS 500G BETWEEN STRINGERS 23 AND 24R. THE FRAME WAS  REPAIRED IAW ECRA 5311-01871.
